Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Note on the Class Number of Imaginary Quadratic Fields

Raymond G. Ayoub
Mathematics of Computation
Vol. 21, No. 99 (Jul., 1967), pp. 442-445
DOI: 10.2307/2003248
Stable URL: http://www.jstor.org/stable/2003248
Page Count: 4

You can always find the topics here!

Topics: Discriminants, Economic theory, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Class Number of Imaginary Quadratic Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445